# SDR DALA2023080106232

- Difficulty date: July 28, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N314DN
- Make and model: Airbus A321-211
- Aircraft serial: 7281
- Aircraft time: 19,315 hours, 9,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT FAULT/REPAIR LOG #4828683. ROW 35 INOP. FOUND DAMAGED WIRE AT ROW 35 REPAIRED WIRE AT ROW 35 PER ESPM 20 -43 OPS CHK GOOD MEL/PLAC RMVD. (LP# 4828685)
